# SDR CALA2009080400423

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 44,987 hours, 13,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LOCATOR LIGHTS ARE INOPERATIVE AT THE FORWARD LEFT OVERWING, FORWARD RIGHT OVERWING AND R2 MAIN DOOR.  REPLACED LAMPS AT EMERGENCY LOCATOR LIGHT AT R2 MAIN DOOR, FORWARD RIGHT OVERWING EXIT, AND FORWARD LEFT OVERWING EXIT, OPS CHECKS GOOD.
